# SDR CA190405014

- Difficulty date: April 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10013
- Condition: Failed
- Location: Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLAP FAIL ON DEPARTURE, FLAPS AT 0, LEVER AT 0. COMPLIED WITH QRH. REPLACED FLAP BRAKE POSITION SENSOR UNIT (BPSU)  (SEE ALSO FAA SDR #2019090100924/SWIA201904035713) (TC# 20190405014)
